# SDR RYN2008F00020

- Difficulty date: September 10, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N929RD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- System (JASC): 7700 · Engine Indicating System
- Part: Sense Line
- Condition: Broken
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT LT ENGINE NOT MAKING POWER AT FL 20000 WITH THE ENGINE POWER LEVER FULLY FWD AND N1 WAS ONLY 71 PERCENT. REPLACED THE LT ENGINE P1 PROBE BROKEN SENSE LINE. COMPLIED WITH HIGH POWER ENGINE RUN, NO DEFECT NOTED.  (K)
